Autori: Melentijevic Petar
Naslov | Norm of the Bergman Projection onto the Bloch Space with M-Invariant Gradient Norm (Article) |
Autori | Melentijevic Petar ![]() |
Info | ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, (2019), vol. 44 br. , str. 211-220 |
Projekat | MPNTR grant [174017] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science |
|
Naslov | Invariant Gradient in Refinements of Schwarz and Harnack Inequalities (Article) |
Autori | Melentijevic Petar ![]() |
Info | ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, (2018), vol. 43 br. 1, str. 391-399 |
Projekat | MPNTR, Serbia [174017] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Refinements of Inequalities Related to Landau-Gruss Inequalities for Elementary Operators Acting on Ideals Associated to p-Modified Unitarily Invariant Norms (Article) |
Autori | Jocic Danko R Krtinic Djordje M Lazarevic Milan M Melentijevic Petar ![]() |
Info | COMPLEX ANALYSIS AND OPERATOR THEORY, (2018), vol. 12 br. 1, str. 195-205 |
Projekat | MPNTR Grant, Serbia [174017] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|